# SDR SWIA2018080744972

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 45,480 hours, 37,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND GEAR RETRACTION, RECEIVED A GEAR DISAGREE AND NOSE DOOR OPEN CAUTION MESSAGES.  LANDING GEAR INDICATIONS SHOWED MAIN GEAR UP AND NOSE GEAR DOWN,  WITH GEAR HANDLE IN THE UP POSITION.  AFTER RUNNING QRH, RECEIVED THREE GREEN IN THE DOWN POSITION. LANDED WITHOUT INCIDENT. FOUND NLG WOW SENSOR BRACKET BENT.  REMOVED AND REPLACED BRACKET IAW CMM.  ADJUSTED THE WOW SENSOR IAW AMM. OPS CHECK GOOD.
